# SDR SWAA2022031066862

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED ON BS500A TO BS500D AT LEVEL STR26R AND RBL 23; WL 156.5 AT FWD CARGO COMPARTMENT 2022-55700 / [01] REPLACED SUPPORT ZEE WITH MATERIAL USED:P/N BAC1496-444 P.O.#2021-223603 AND FASTENERS LOCATED ON BS500A TO BS500D AT LEVEL STR26R AND RBL 23; WL 156.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7500 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ZEE WITH MATERIAL USED:P/N BAC1496-444 P.O.#2021-223603 AND FASTENERS LOCATED ON BS500A TO BS500D AT LEVEL STR26R AND RBL 23; WL 156.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7500 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
